Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Burning sensation in vagina, prescribed estogen tablets. History of using laser for precancerous cells. Which medicines would be safe?

i For the last couple of months i have had a burning sensation in my vagina , i went to the doctor about a month ago and he checked me and said he couldn t see anything abnormal but there was irritation. I am nearly 48 and he thought it may be due to menopause . I went back a week later and saw his wife, who is my usual doctor, and she prescribed estogen tablets to be inserted. I didn t have any tests. After reading the information on these tablets i decided against using them. I had laser for precancerous cells 22 yrs ago and am scared that they will cause cancer. what can i do
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response

Estrogen tablets (suppositories) are better avoided if there is a previous history suggestive of premalignant cells in your cervix or vagina. Vaginitis can be because of hormonal (estrogen) deficiency or infections in vagina due to lowered immunity. Please make sure you are not suffering from any local infections of vagina and cervix. If there are no infections, if you still suffer from vaginal irritation, try KY jelly, a non-hormonal and safe lubricant. It relieves you of most symptoms.

Wish you the best!
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor